Université de Montréal - Département de mathématiques et de statistique - Dimitris Koukoulopoulos

Research papers

  1. A note on the natural density of product sets (with S. Bettin and C. Sanna).
    Preprint, 6 pages, submitted for publication.
  2. Equal sums in random sets and the concentration of divisors (with K. Ford and B. Green).
    Preprint, 88 pages, submitted for publication.
  3. On the Duffin-Schaeffer conjecture (with J. Maynard).
    Ann. of Math., 46 pages, to appear.
  4. Sieve weights and their smoothings (with A. Granville and J. Maynard).
    Ann. Sci. Éc. Norm. Supér., 85 pages, to appear.
  5. The structure of multiplicative functions with small partial sums (with K. Soundararajan).
    Discrete Anal., 2020:6, 19 pp.
  6. Beyond the LSD method for the partial sums of multiplicative functions (with A. Granville).
    Ramanujan J. 49 (2019), no. 2, 287–319. DOI: 10.1007/s11139-018-0119-3
  7. The frequency and the structure of large character sums (with J. Bober, L. Goldmakher and A. Granville).
    J. Eur. Math. Soc. (JEMS) 20 (2018), no. 7, 1759-1818. DOI: 10.4171/JEMS/799
  8. Sums of Euler products and statistics of elliptic curves (with C. David and E. Smith).
    Math. Ann., 368 (2017), 685-752. DOI: 10.1007/s00208-016-1482-2
  9. Permutations contained in primitive subgroups (with S. Eberhard and K. Ford).
    Discrete Anal., 2016:12, 34 pp. DOI: 10.19086/da.849
  10. The frequency of elliptic curve groups over prime finite fields (with V. Chandee, C. David and E. Smith).
    Canad. J. Math, 68 (2016), no. 4, 721-761. DOI: 10.4153/CJM-2015-013-1
  11. Best possible densities, as a consequence of Zhang-Maynard-Tao (with A. Granville, D. M. Kane and R. Lemke Oliver).
    Analytic number theory. In honor of Helmut Maier's 60th birthday. pp. 133-144, Springer, Cham, 2015.
  12. Primes in short arithmetic progressions.
    Int. J. Number Theory, 11 (2015), no. 5, 1499-1521. DOI: 10.1142/S1793042115400035
  13. When the sieve works (with A. Granville and K. Matomäki).
    Duke Math. J., 164 (2015), no. 10, 1935-1969. DOI: 10.4064/aa162-3-2
  14. On the concentration of certain additive functions.
    Acta Arith., 162 (2014), no. 3, 223-241. DOI: 10.4064/aa162-3-2
  15. On the number of integers in a generalized multiplication table.
    J. Reine Angew. Math., 689 (2014), 33-99. DOI: 10.1515/crelle-2012-0064
  16. Group structures of elliptic curves over finite fields (with V. Chandee, C. David and E. Smith).
    Int. Math. Res. Not. IMRN, 2013, 15 pages. DOI: 10.1093/imrn/rnt120
  17. On multiplicative functions which are small on average.
    Geom. Funct. Anal., 23 (2013), no. 5, 1569-1630. DOI: 10.1007/s00039-013-0235-6
  18. Pretentious multiplicative functions and the prime number theorem for arithmetic progressions.
    Compos. Math., 149 (2013), no. 7, 1129-1149. DOI: 10.1112/S0010437X12000802
  19. Divisors of shifted primes.
    Int. Math. Res. Not. IMRN, 2010, no. 24, 4585-4627. DOI: 10.1093/imrn/rnq045
  20. Localized factorizations of integers.
    Proc. London Math. Soc. (3), 101 (2010), no. 2, 392-426. DOI: 10.1112/plms/pdp056
  21. A reciprocity theorem for certain hypergeometric series (with B. C. Berndt).
    Proc. Amer. Math. Soc., 137 (2009), 2369-2373. DOI: 10.1090/S0002-9939-09-09777-9


Expository papers

Ph.D. Thesis